MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 60726807
Health Effect - Clinical Codes Pulmonary Embolism (1498); Extravasation (1842)
Date of Event 01/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bayer service visited the customer site and performed a stellant injector checkout.The system was found to perform to specifications.The disposables used in the reported occurrence are not available for return.In addition, lot number information was not provided; therefore testing of retained samples is unable to be performed.A bayer clinical support specialist has provided additional training to the customer.
 
Event or Problem Description
We received the following information from the customer: a (b)(6) year old patient underwent a ct scan for pulmonary embolism suffered an extravasation of 30 cc's of contrast to the left forearm while attached to a stellant injector system.The patient required surgical debridement of the wound.The customer reported that the patient received a follow up evaluation and is reported to be doing well.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key7318819
Report Number2520313-2018-00026
Device Sequence Number104926
Product Code DXT
UDI-Device Identifier00616258008943
UDI-Public(01)00616258008943
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60726807
Device Catalogue NumberSCT W/CERTEGRA
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR